# SDR C2XA98IA037

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16719
- Make and model: Emb EMB-120RT
- Aircraft serial: 120138
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 1975000001
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE NOSE LANDING GEAR STRUT SPRING BOX UPPER TRUNNION WAS FOUND TO BE PITTED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED TRUNNION AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ALL WORK ACCOMPLISHED IAW ERAM CMM 32-21-01.  (M)
